Found 34 results
Author Title [ Type(Desc)] Year
Filters: Author is Manuel Delgado  [Clear All Filters]
Articles in international peer reviewed journals
Delgado M, Fernandes VH. Abelian kernels of monoids of order-preserving maps and of some of its extensions. Semigroup Forum. 2004;68:335-356.Edit
Cordeiro E, Delgado M. Computing relative abelian kernels of finite monoids. J. Algebra. 2006;303:642-654.
Delgado M., Rosales J.. On the Frobenius number of a proportionally modular Diophantine inequality. Port. Math. (N.S.). 2006;63:415-425.Edit
Delgado M., Farrán J., García-Sánchez PA, Llena D.. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp.. 2013;82:1813-1836.Edit
Delgado M, Steinberg B. On iterated Mal'cev products with a pseudovariety of groups. Internat. J. Algebra Comput.. 2011;21:1285-1304.Edit
Delgado M., Rosales J.. Modular Diophantine inequalities and rotations of numerical semigroups. J. Aust. Math. Soc.. 2008;84:315-328.Edit
Delgado M., García-Sánchez PA, Robles-Pérez A.. Numerical semigroups with a given set of pseudo-Frobenius numbers. LMS Journal of Computation and Mathematics. 2016;19(1):186-205.Edit
Delgado M, Sánchez PA. numericalsgps, a GAP package for numerical semigroups. ACM Communications in Computer Algebra. 2016;50(1):12-24.Edit
Delgado M, Héam P-. A polynomial time algorithm to compute the abelian kernel of a finite monoid. Semigroup Forum. 2003;67:97-110.Edit
Costa A, Delgado M, Fernandes VH. Preface [Proceedings of the International Conference on Semigroups and Related Topics]. Internat. J. Algebra Comput.. 2011;21:v–vi.Edit
Delgado M. On a question of Eliahou and a conjecture of Wilf. Mathematische Zeitschrift. In Press.Edit
Delgado M, Fernandes VH. Rees quotients of numerical semigroups. Port. Math.. 2013;70:93-112.Edit
Cordeiro E, Delgado M., Fernandes VH. Relative abelian kernels of some classes of transformation monoids. Bull. Austral. Math. Soc.. 2006;73:375-404.Edit
Cordeiro E, Delgado M. On the relative solvability of certain inverse monoids. Semigroup Forum. 2010;81:531-547.
Delgado M, Fernandes VH, Margolis S, Steinberg B. On semigroups whose idempotent-generated subsemigroup is aperiodic. Internat. J. Algebra Comput.. 2004;14:655-665.Edit
Delgado M, Fernandes VH. Solvable monoids with commuting idempotents. Internat. J. Algebra Comput.. 2005;15:547-570.Edit
Delgado M., García-Sánchez PA. $\ssfnumericalsgps$, a $\ssfGAP$ package for numerical semigroups. ACM Commun. Comput. Algebra. 2016;50:12-24.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre. Portugal. Math.. 1999;56:409-417.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre–-addenda. Port. Math. (N.S.). 2001;58:379-387.Edit
Delgado M., García-Sánchez PA, Rosales J., Urbano-Blanco J.. Systems of proportionally modular Diophantine inequalities. Semigroup Forum. 2008;76:469-488.Edit
Almeida J, Delgado M. Tameness of the pseudovariety of abelian groups. Internat. J. Algebra Comput.. 2005;15:327-338.Edit
Delgado M, Farrán J., García-Sánchez PA, Llena D. On the weight hierarchy of codes coming from semigroups with two generators. IEEE Trans. Inform. Theory. 2014;60:282-295.Edit
Book Chapter
Delgado M., García-Sánchez PA, Morais J.. On the GAP package \it numericalsgps. In: Fifth Conference on Discrete Mathematics and Computer Science (Spanish). Vol 23. Univ. Valladolid, Secr. Publ. Intercamb. Ed., Valladolid; 2006. 2. p. 271-278p. (Ciencias (Valladolid); vol 23).Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.